Effexor XR – I should of being warned

I’ve been on Lithium for Bipolar/Manic Depression for over 2 years now and have tried many other combinations for depression.  I set down with my doctor and told her that I don’t think there’s any thing that can help me.  I can’t take certain medications because of my hepatitis.  I can’t even take pain pills.  The doc told me about Effexor XR, and it was not only good for depression, but also for ADHD.  I thought WOW two in one so I told her to stock  me up.

I’ve been on Effexor now for over two months.  I was doing okay and was thrilled that I had a little more energy.  The only problem is since it’s time release most of  my energy comes in the evening the morning and right now it’s 1:00 am and I’m wide awake.  This is when I do my writing. 

The side effects have been creeping up on me.  My memory has been getting really bad and I’m only 58.  My mom at 84 – she tells me too!  Yesterday, I was trying to prepare my product (eBay) to be shipped out.  I had about 10 shipping labels and boxes to prepare.  I couldn’t remember if I printed this label or that label, what product went with what shipping label.  I felt like screaming.  I felt my anger rising and I wanted to hit and scream at someone.  I started the product at 9:00am in the morning and didn’t get finished until 1:30pm when it normally only takes me about two hours.  I had to double-check everything and found that I had printed  three labels for the same person then two for another.  I had to void labels and submit for refunds. This had never happened this bad.

I’m leaving stores without my merchandise. Forgetting to pay bills.  I’m even seeing shadows and hearing voices. I’m literally more crazy now then before I took this darn pill.  I’ve been reading about other womrn who are trying to get off this crazy pill and it’s not easy.  The withdrawal effects can be deadly.  I’d rather be the way I was before I was taking this pill and that’s not feeling this way.  I’m so afraid of what will happen next.  I have enough problems with my hepatitis/cirrhosis, diabetes, high blood pressure and I’ll stop there.

I asked the doctor about the side effects of Effexor, and she said “I haven’t heard anything bad about it.”  I took her at her word. Never again.

Starting in the morning, I’m tapering back.  I heard if you take half the capsule which makes it 37.5 mg, and then take a grain out every week you should be okay.  But, everyone is different.  They say not do anything without the doctors knowledge.  Well it was the doctor who got me into this mess.

I’ll be writing about my journey.  Please feel free to write me and let me know your story.  (Please don’t try this at home.)

Advertisements

3 thoughts on “Effexor XR – I should of being warned

  1. wildflowers' movement says:

    Yes, you are right! You are more crazy now! It made me the same way… I was taking 350!! and now take 0!!! I had it with all medication and now just focus on nutrition, supplements, and alternative therapies! Guess what? I’m doing much better!!! I almost committed suicide on those drugs (Effexor, Prozac, Zoloft, etc.). Alternative therapies are much more effective, less-harming and HEALTHY!

    Good luck to you and keep in touch!

    • I’m glad your here. I’m only on 75mg and I can’t imagine being on 350mg. WOW! I’ve taken I think everything. I can’t blame our bodies for fighting it it doesn’t want it in our body. I’m tired as well of using medications to make me tick when I think all they do is make us worse. I’ve already tried suicide and I don’t need this drug to provoke me. I’m so glad your doing better. If you don’t mind me asking how long did it take you?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s